Solutions globales du système de Maxwell dans un milieu ferromagnétique
Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 11, 10 p.
@article{SEDP_1996-1997____A11_0,
     author = {Joly, Jean-Luc and M\'etivier, Guy and Rauch, Jeffrey},
     title = {Solutions globales du syst\`eme de Maxwell dans un milieu ferromagn\'etique},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1996-1997},
     note = {talk:11},
     mrnumber = {1482817},
     zbl = {02124113},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1996-1997____A11_0}
}
Joly, Jean-Luc; Métivier, Guy; Rauch, Jeffrey. Solutions globales du système de Maxwell dans un milieu ferromagnétique. Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 11, 10 p. http://www.numdam.org/item/SEDP_1996-1997____A11_0/

[GV] Ginibre J., Velo G., Generalized Strichartz inequalities for the wave equation, J. Funct. Anal., 133 (1995), n 1, 50–68. | MR 1351643 | Zbl 0849.35064

[JMR] Joly J.-L., Métivier G., Rauch J., article en préparation.

[JV1] Joly P., Vacus O., Mathematical and numerical studies of 1D nonlinear ferromagnetic materials, Rapport INRIA, No 3024, 1996.

[JV2] Joly P., Vacus O., Maxwell’s equations in a 1D ferromagnetic medium: Existence and uniqueness of strong solutions, Rapport INRIA, No 3052, 1996.

[KM] Klainerman S., Machedon M., Space-time estimates for null-forms and the local existence theorem, Com. Pure Appl. Math., 46 (1993), 1221–1268. | MR 1231427 | Zbl 0803.35095

[L] Lindblad H., Counterexamples to local existence for semi-linear wave equation, Amer. J. Math. 118 (1996), n 1, 1–16. | MR 1375301 | Zbl 0855.35080